# SDR USAA060021

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,094 hours, 37,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND FASTENER HOLES, L4 DOOR STA 1660-1680, LBL APPROX 55.  REMOVED SILL SUPPORT AND FAB NEW SUPPORT PER SRM 51-40-02, 53-00-04, DEFECT SIZE: .500 RADIUS BY .025 DEEP.
